# SDR IXXA05SMN312S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Ws 304
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, RT WING - CTR L/E LWR PART HAS NON STANDARD REPAIR, XFS 304.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06006 DATED 01-05-06, SEMAN DWG ED-4134 DATED 01-04-06, ED SEMAN 2005 1471 DATED 01-05-06.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21.  STOP DRILLER CRACK END IAW SEMAN DWG ED-4134.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001, FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) IAW SEMAN DWG ED-4134.  CLEANED TREATED; PRIMED AREA & REPAIR DOUBLER IAW DC8 SRM 51-1-8B, APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG  ED-4134, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC-8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUE).
